MathSciNet Relay Station
MathSciNet bibliographic data
MR1709079 (2000i:03055) 03C64 (22A99)
Peterzil, Ya'acov; Steinhorn, Charles Definable compactness and definable subgroups of o-minimal groups. J. London Math. Soc. (2) 59 (1999), no. 3, 769–786.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement